# SDR F3LA200100105

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,542 hours, 28,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900139
- Part serial: 189541179
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE REPORTED R-1 DOOR SLIDE PRESSURE LOW.  AIRCRAFT WILL BE FERRIED TO DEN FOR REPLACEMENT OF SLIDE.
